# SDR 96ZZZX211

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0227
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Part time: 9,297 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING ACFT TO INSTALL AEROSPACE LIGHTING CORPORATION'S PROTECTED POWER SUPPLIES IN THE CABIN FLUORESCENT LIGHTING SYSTEM, AN INSPECTION OF THE HIGH VOLTAGE WIRING REVEALED A SHORT LENGTH OF WIRE THAT HAD BURNED INSULATION.  THERE WAS NO DAMAGE TO ANY EQUIPMENT OR STRUCTURE IN THE AREA.  A COMPLETE INSPECTION OF THE HIGH VOLTAGE WIRE SYSTEM UNCOVERED SEVERAL SPOTS WHERE IT APPEARED THAT HIGH VOLTAGE HAD ARCED BETWEEN 2 WIRES (BROWN PIN HOLES).  ALL OF THESE SPOTS WERE LOCATED WHERE THE WIRE HAD BEEN TIE-WRAPPED TOGETHER.  THE PROTECTED POWER SUPPLIES THAT ARE BEING INSTALLED WOULD HAVE SHUT THE SYSTEM DOWN IN THIS CONDITION.  AD 90-14-06 HAD BEEN C/W.  MFG P/N, MIL SPEC W-16878.
